# SDR DALA2018091305589

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 66,144 hours, 25,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND EMER LIGHTS OUT AT ROWS 18-22 AND DOOR 2L. REMOVED AND REPLACED BATTERY PACK AT M732 PER AMM 33-51. CHECKS GOOD.
